1 doctor weighed in:

I get my next Depo-Provera in 3 days but i been having diaherra, gassy and nasues and mild cramps and brown spotting/discharge am im pregnant ?

1 doctor weighed in
Dr. Allison Urrutia
Obstetrics & Gynecology

In brief: No

If you have not missed or been late on your Depo-Provera probers injection, you are likely having a small period.
It is normal to have irregular bleeding on Depo-Provera provera (medroxyprogesterone).

In brief: No

If you have not missed or been late on your Depo-Provera probers injection, you are likely having a small period.
It is normal to have irregular bleeding on Depo-Provera provera (medroxyprogesterone).
Dr. Allison Urrutia
Dr. Allison Urrutia
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors